# SDR SWAA2013101421203

- Difficulty date: September 11, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 33,464 hours, 21,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 5914489
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR BOARD CORRODED AT STATION 825, BETWEEN RBL 44 TO RBL 56.  REPAIRED BOARD IAW SRM.
